MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION RING 620RG33 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION RING 620RG33 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY
Model Number 620BG33
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Mitral Regurgitation (1964); No Known Impact Or Consequence To Patient (2692)
Date of Event 12/08/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that immediately post implant of this 33 mm annuloplasty band, the band was explanted and replaced with an unknown device.The reason for the explant was not reported.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic received additional information that the annuloplasty band was explanted and replaced with a non-medtronic mechanical valve.The physician reported that the band did not fail but he decided a repair was not suitable due to restricted chordae on the anterior leaflet in addition to central mitral regurgitation with anterior and posterior jets.The patient was reported to be stable after a successful valve implant.If information is provided in the future, a supplemental report will be issued.

Brand Name
RING 620RG33 DURAN ANCORE ANNULOPLASTY C
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7179265
Report Number2025587-2018-00106
Device Sequence Number19157847
Product Code KRH
UDI-Device Identifier00613994759146
UDI-Public00613994759146
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K960356
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/20/2021
Device Model Number620BG33
Device Catalogue Number620BG33
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/18/2017
Supplement Date Received by Manufacturer03/07/2018
Initial Report FDA Received Date01/10/2018
Supplement Report FDA Received Date03/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR